Fast Adaptive Algorithm of Geometric Predicates using Floating-Point Arithmetic

K. Ozaki, T. Ogita, S. M. Rump, S. Oishi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)115-116
Journal12th GAMM - IMACS International Symposium on Scientific Computing, Computer Arithmetic, and Validated Numerics (SCAN 2006)
Publication statusPublished - 2006 Sep 26

Cite this

@article{7450006172fa40baa153004ca7825024,
title = "Fast Adaptive Algorithm of Geometric Predicates using Floating-Point Arithmetic",
author = "K. Ozaki and T. Ogita and Rump, {S. M.} and S. Oishi",
year = "2006",
month = "9",
day = "26",
language = "English",
pages = "115--116",
journal = "12th GAMM - IMACS International Symposium on Scientific Computing, Computer Arithmetic, and Validated Numerics (SCAN 2006)",

}

TY - JOUR

T1 - Fast Adaptive Algorithm of Geometric Predicates using Floating-Point Arithmetic

AU - Ozaki, K.

AU - Ogita, T.

AU - Rump, S. M.

AU - Oishi, S.

PY - 2006/9/26

Y1 - 2006/9/26

M3 - Article

SP - 115

EP - 116

JO - 12th GAMM - IMACS International Symposium on Scientific Computing, Computer Arithmetic, and Validated Numerics (SCAN 2006)

JF - 12th GAMM - IMACS International Symposium on Scientific Computing, Computer Arithmetic, and Validated Numerics (SCAN 2006)

ER -